# SDR CALA2023060901803

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 46,036 hours, 25,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5323052620017
- Condition: Corroded
- Location: Fwd Cargo Fr 26
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, FRAME 26 STR40R, SHEAR TIE HAS CORROSION (A3NB-53-3-6 105) PER HAECO LCQ NON ROUTINE 9292310/22310 GENERATED BY V06160 3 REMOVED AND REPLACED FWD CARGO FR26 STG40R SHEAR TIE - CLEAT - I AW A319 SRM 51-72-11-911-001 AND SRM 51-72-11-911-002 MECH V9172 39 INSP V921658
